Logo Logo
Switch Language to German

Jin, Emma Yu and Stufler, Benedikt (2020): Graph limits of random unlabelledk-trees. In: Combinatorics Probability & Computing, Vol. 29, No. 5, PII S0963548320000164: pp. 722-746

Full text not available from 'Open Access LMU'.


We study random unlabelledk-trees by combining the colouring approach by Gainer-Dewar and Gessel (2014) with the cycle-pointing method by Bodirsky, Fusy, Kang and Vigerske (2011). Our main applications are Gromov-Hausdorff-Prokhorov and Benjamini-Schramm limits that describe their asymptotic geometric shape on a global and local scale as the number of (k+ 1)-cliques tends to infinity.

Actions (login required)

View Item View Item